I wanted to get some thoughts on sleeping issues and the use of sleep aides. So i have been only sleeping about 2-3 at a shot and having soem crazy dreams too. Dreams (or nightmares) of using, my sister in law that passed away...just very npleasnat. Anyway doing all the things that i think would relax me enough to sleep ( alittle exercise, shower b/f bed, sleepy time tea) and still cant sleep. I thought about going and getting a sleep aide like melatonin or some other OTC, but i am just really struggling with the "pill" thing. I mean that is what I am trying to get away from and I keep thinking that its the same idea but not illegal or by RX. I really want to jsut get back to "natural sleep". Is that really attainable?
Sorry I am ranting here...stinking TIRED!!! Im just really batteling with myself about it and wanted to get some feedback. as always thanks!
Melatonin works for some but if you are struggling with not wanting to take anything then just keep hanging in there. Sleep and energy are usually the last to come back but you should be getting a goods night rest here real soon. I know its tough but it really will happen and when it does it is amazing. Congrats on 11 days!!! sara
Yes of course you can but you are going to have to give it more time you are doing all of the right things with time your body will adjust back .How long have you been using and how much were you on ?Stay with the natural things and OCTs if you start taking something stronger then that for sleep you are just going to end up in the same place you were with a different drug.
sleep was a mojor thing for me the lack of it, I use a OTC sleep aid but I cut the dose in half. Last night (day 8) was the first night I got more then 4 or 5 hrs so I am off work with a three day weekend and Im going to try to sleep without any aid if it does not work then I can just rest the next day and I will know its too soon and I will keep useing the OTC. I understand what your saying about it being a pill but for me I have to have some sleep
hey girlee well the sleep thing can be a real bit## but there are some natural things that help a bit...my first month coming off a hot bath ..as hot as you can stand it right before
you lay down seamed to help out more then any thing...also if you dont mind trying natural things vlarian root helps..you can get it at walmart for 4 buck a bottle
and I take like 6 before bed and they help you drop off...the only real cure is waiting for your brain to reset itself witch takes time...its different for everybody some
start to sleep in 2 weeks others like me still have problems with it 87days later
it just depends on what you where on how high a dose and how long
in my case it was 10yr of pills and 6 1/2 yrs on methadone so its been a grind
getting things back to normal but thats to be expected with a habit as sever as mine was..your situation is different it shouldn't be as long for you.... try praying b/4 bed
I pray for this entire forum and many people specifically on here and usuly dose
off during my praying god has a way of giving you what you need when you need it
so pray for others and pray for a good nights sleep it does help ....keep posting here for support and good luck to you congrads on 11 days ......Gnarly
Gnarly, Funny...i just told someoen that during my awake time i pray (all i can do).
My pill deal wasnt too too bad i guess by comparison to others; i took mabye 4-5 pills a day sometimes 5mg, 7,5mg or 10mg (whatever i had). I ahve been doing this for a consistant 3 years, but on and off for a long time. Thought this is the first real conscience attempt to quit and go thru w/d.
I will look for this valerian root. I have heard of it and if it is natural and vitamen like, i suppose that wold be ok. Just a little nervous about it. Dont want it to be a trigger...ya know? Thanks again!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.